MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LCP® MEDIAL PROXIMAL TIBIA PLATE 6H/LEFT 119MM; PLATE, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LCP® MEDIAL PROXIMAL TIBIA PLATE 6H/LEFT 119MM; PLATE, FIXATION, BONE
Model Number 239.957
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient information is not available for reporting.Device is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2018, a 3.5mm locking compression plate (lcp) medium proximal tibial left 6 holes was not included in the company's voucher.A 4.5mm lcp proximal tibia plate 6 holes was chosen to proceed with the surgery following the information on the plate.The surgeon was also very annoyed that the surgery was delayed due to the delay in delivery of the material.It was a big surgery, extremely difficult but it turned out all right.Patient outcome is unknown.This report is for one (1) 3.5mm lcp® medial proximal tibia plate 6h/left 119mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5MM LCP® MEDIAL PROXIMAL TIBIA PLATE 6H/LEFT 119MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7857259
Report Number8030965-2018-56189
Device Sequence Number16505205
Product Code HRS
UDI-Device Identifier10886982163530
UDI-Public(01)10886982163530
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number239.957
Device Catalogue Number239.957
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2018
Initial Report FDA Received Date09/07/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;